# SDR HEEA079442

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N3108E
- Make and model: Bell 206L-3
- Aircraft serial: 51498
- Aircraft time: 12,634 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bearing
- Part number: 206001052001
- Condition: Unstaked
- Location: Collective
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COLLECTIVE CONTROL LINKAGE BEARING UNSTAKED. REPLACED WITH SERVICEABLE PART.
